* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
Robust Finite-horizon l2-l∞ Filtering for Discrete-time Nonhomogeneous Markovian Jump Systems Under Denial-of-service Attacks

Quangui He, Zhiwei Shi*, Dingli Wu, Shisheng Fan, Zhengkuan Zhang, and Deshuang Liu
International Journal of Control, Automation, and Systems, vol. 20, no. 7, pp.2273-2284, 2022

Abstract : The problem of robust finite-horizon l2-l∞ filtering is investigated for a class of discrete-time Markovian jump systems under denial-of-service attacks. The considered dynamic model is more appropriate, on account of polyhedral feature of time-varying transition probabilities. Denial-of-service attack that may jam or compromise the measurement packets on communication channels is assumed as a Bernoulli distributed sequence. Based on stochastic Lyapunov function approach, sufficient criteria corresponding to the error system are established for designing a finite-horizon l2-l∞ filter in the light of linear matrix inequalities. In the end, three illustrative examples are worked out to substantiate the theoretical results.

Keyword : Denial-of-service attacks, finite-horizon l2-l∞ filtering, finite-time bounded, linear matrix inequalities, nonhomogeneous Markovian jump systems.

Download PDF : Click this link

 
 
 
 
 .
Business License No.: 220-82-01782